# SDR E07A20101220001

- Difficulty date: December 20, 2010
- Submitted: December 23, 2010
- Operation: Air carrier
- Aircraft: N392AS
- Make and model: Emb EMB-500
- Aircraft serial: 50500009
- Aircraft time: 364 hours, 246 cycles
- Engine: Pwa PW535A
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Inlet
- Part number: 50536900403
- Condition: Cracked
- Location: Nr 2 Engine
- Part time: 364 hours, 246 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING POSTFLIGHT, IT WAS DISCOVERED THAT THE INLET LIP ON THE NR2 ENGINE IS COMING APART.  IT HAS A SEGMENT OF MATERIAL MISSING.  CRACKED IN 2 OTHER LOCATIONS AND 3 RIVET HEADS MISSING IN ANOTHER LOCATION.
